- … show all 0 hide
Rent the article at a discountRent now
* Final gross prices may vary according to local VAT.Get Access
A 55-year-old woman developed foot orgasm syndrome during treatment with paroxetine.
The woman underwent laparoscopic cholecystectomy in November 2008, complicated by sepsis and respiratory insufficiency; she remained in the ICU and department of surgery for about 3 weeks. After extubation, she reported tingling and burning feelings in her left foot. Hyperpathia and dysaesthesias up to the level of her ankle were diagnosed. In February 2010, she was treated with amitriptyline, which was withdrawn due to lack of clinical effect and to the adverse effects of dry mouth and fatigue. In June 2010, she started treatment with paroxetine 20 mg/day [route not stated], which was withdrawn after a month due to adverse effects. Notably, within 2−3 days after starting paroxetine, she developed spontaneously occurring short-duration orgasmic sensations of lancinating character in her left foot, running via her left calf to her vagina and then to her head at a lesser intensity, often accompanied by va ...
- Waldinger MD, et al. Foot orgasm syndrome: A case report in a woman. Journal of Sexual Medicine 10: 1926-1934, No. 8, Aug 2013. Available from: URL: http://dx.doi.org/10.1111/jsm.12217 - Netherlands CrossRef
Volume 1467, Issue 1 , p 31
- Cover Date
- Print ISSN
- Online ISSN
- Springer International Publishing
- Additional Links
- Industry Sectors